Volume 25, issue 6 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Barcodes and area-preserving homeomorphisms

Frédéric Le Roux, Sobhan Seyfaddini and Claude Viterbo

Geometry & Topology 25 (2021) 2713–2825
Bibliography
1 S A Barannikov, The framed Morse complex and its invariants, from: "Singularities and bifurcations" (editor V I Arnold), Adv. Soviet Math. 21, Amer. Math. Soc. (1994) 93 MR1310596
2 F Béguin, S Crovisier, F Le Roux, Pseudo-rotations of the open annulus, Bull. Braz. Math. Soc. 37 (2006) 275 MR2266384
3 M Bonino, A dynamical property for planar homeomorphisms and an application to the problem of canonical position around an isolated fixed point, Topology 40 (2001) 1241 MR1867244
4 L Buhovsky, V Humilière, S Seyfaddini, The action spectrum and C0 symplectic topology, Math. Ann. 380 (2021) 293 MR4263685
5 F Chazal, D Cohen-Steiner, M Glisse, L J Guibas, S Y Oudot, Proximity of persistence modules and their diagrams, from: "Proceedings of the Twenty-fifth Annual Symposium on Computational Geometry", ACM (2009) 237
6 F Chazal, V de Silva, M Glisse, S Oudot, The structure and stability of persistence modules, Springer (2016) MR3524869
7 K Cieliebak, A Floer, H Hofer, K Wysocki, Applications of symplectic homology, II : Stability of the action spectrum, Math. Z. 223 (1996) 27 MR1408861
8 D Cohen-Steiner, H Edelsbrunner, J Harer, Stability of persistence diagrams, Discrete Comput. Geom. 37 (2007) 103 MR2279866
9 J Conejeros, The local rotation set is an interval, Ergodic Theory Dynam. Systems 38 (2018) 2571 MR3846718
10 C Conley, Isolated invariant sets and the Morse index, 38, Amer. Math. Soc. (1978) MR511133
11 M Entov, L Polterovich, P Py, On continuity of quasimorphisms for symplectic maps, from: "Perspectives in analysis, geometry, and topology" (editors I Itenberg, B Jöricke, M Passare), Progr. Math. 296, Springer (2012) 169 MR2884036
12 A Fathi, Structure of the group of homeomorphisms preserving a good measure on a compact manifold, Ann. Sci. École Norm. Sup. 13 (1980) 45 MR584082
13 A Floer, Cuplength estimates on Lagrangian intersections, Comm. Pure Appl. Math. 42 (1989) 335 MR990135
14 A Floer, Symplectic fixed points and holomorphic spheres, Comm. Math. Phys. 120 (1989) 575 MR987770
15 A Floer, Witten’s complex and infinite-dimensional Morse theory, J. Differential Geom. 30 (1989) 207 MR1001276
16 J M Gambaudo, É Ghys, Commutators and diffeomorphisms of surfaces, Ergodic Theory Dynam. Systems 24 (2004) 1591 MR2104597
17 V L Ginzburg, The Conley conjecture, Ann. of Math. 172 (2010) 1127 MR2680488
18 V L Ginzburg, B Z Gürel, Action and index spectra and periodic orbits in Hamiltonian dynamics, Geom. Topol. 13 (2009) 2745 MR2529945
19 V L Ginzburg, B Z Gürel, Local Floer homology and the action gap, J. Symplectic Geom. 8 (2010) 323 MR2684510
20 E Glasner, B Weiss, The topological Rohlin property and topological entropy, Amer. J. Math. 123 (2001) 1055 MR1867311
21 E Glasner, B Weiss, Topological groups with Rokhlin properties, Colloq. Math. 110 (2008) 51 MR2353899
22 L Guillou, On the structure of homeomorphisms of the open annulus, Ann. Fac. Sci. Toulouse Math. 20 (2011) 367 MR2847887
23 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
24 A Hatcher, The Kirby torus trick for surfaces, preprint (2013) arXiv:1312.3518
25 N Hingston, Subharmonic solutions of Hamiltonian equations on tori, Ann. of Math. 170 (2009) 529 MR2552101
26 H Hofer, Lusternik–Schnirelman-theory for Lagrangian intersections, Ann. Inst. H. Poincaré Anal. Non Linéaire 5 (1988) 465 MR970850
27 L Hörmander, Fourier integral operators, I, Acta Math. 127 (1971) 79 MR388463
28 M Kashiwara, P Schapira, Sheaves on manifolds, 292, Springer (1990) MR1074006
29 M Kashiwara, P Schapira, Persistent homology and microlocal sheaf theory, J. Appl. Comput. Topol. 2 (2018) 83 MR3873181
30 A Katok, B Hasselblatt, Introduction to the modern theory of dynamical systems, 54, Cambridge Univ. Press (1995) MR1326374
31 A Kislev, E Shelukhin, Bounds on spectral norms and barcodes, preprint (2018) arXiv:1810.09865
32 F Lalonde, D McDuff, The geometry of symplectic energy, Ann. of Math. 141 (1995) 349 MR1324138
33 F Laudenbach, On an article by S A Barannikov, preprint (2015) arXiv:1509.03490
34 F Laudenbach, J C Sikorav, Persistance d’intersection avec la section nulle au cours d’une isotopie hamiltonienne dans un fibré cotangent, Invent. Math. 82 (1985) 349 MR809719
35 P Le Calvez, Une propriété dynamique des homéomorphismes du plan au voisinage d’un point fixe d’indice > 1, Topology 38 (1999) 23 MR1644067
36 P Le Calvez, Dynamique des homéomorphismes du plan au voisinage d’un point fixe, Ann. Sci. École Norm. Sup. 36 (2003) 139 MR1987979
37 P Le Calvez, Une version feuilletée équivariante du théorème de translation de Brouwer, Publ. Math. Inst. Hautes Études Sci. 102 (2005) 1 MR2217051
38 P Le Calvez, Pourquoi les points périodiques des homéomorphismes du plan tournent-ils autour de certains points fixes ?, Ann. Sci. Éc. Norm. Supér. 41 (2008) 141 MR2423312
39 P Le Calvez, J C Yoccoz, Un théorème d’indice pour les homéomorphismes du plan au voisinage d’un point fixe, Ann. of Math. 146 (1997) 241 MR1477759
40 D Le Peutrec, F Nier, C Viterbo, Precise Arrhenius law for p–forms : the Witten Laplacian and Morse–Barannikov complex, Ann. Henri Poincaré 14 (2013) 567 MR3035640
41 F Le Roux, Homéomorphismes de surfaces : théorèmes de la fleur de Leau–Fatou et de la variété stable, 292, Soc. Math. France (2004) MR2068866
42 F Le Roux, Simplicity of Homeo(𝔻2,∂𝔻2,Area) and fragmentation of symplectic diffeomorphisms, J. Symplectic Geom. 8 (2010) 73 MR2609630
43 F Le Roux, L’ensemble de rotation autour d’un point fixe, 350, Soc. Math. France (2013) MR3112082
44 K Mann, M Wolff, Rigidity of mapping class group actions on S1, Geom. Topol. 24 (2020) 1211 MR4157553
45 C K McCord, On the Hopf index and the Conley index, Trans. Amer. Math. Soc. 313 (1989) 853 MR961594
46 N A Nikišin, Fixed points of the diffeomorphisms of the two-sphere that preserve oriented area, Funkcional. Anal. i Priložen. 8 (1974) 90 MR0346846
47 A Oancea, A survey of Floer homology for manifolds with contact type boundary or symplectic homology, from: "Symplectic geometry and Floer homology : a survey of the Floer homology for manifolds with contact type boundary or symplectic homology", Ensaios Mat. 7, Soc. Brasil. Mat. (2004) 51 MR2100955
48 Y G Oh, Construction of spectral invariants of Hamiltonian paths on closed symplectic manifolds, from: "The breadth of symplectic and Poisson geometry" (editors J E Marsden, T S Ratiu), Progr. Math. 232, Birkhäuser (2005) 525 MR2103018
49 Y G Oh, S Müller, The group of Hamiltonian homeomorphisms and C0–symplectic topology, J. Symplectic Geom. 5 (2007) 167 MR2377251
50 Y Ostrover, A comparison of Hofer’s metrics on Hamiltonian diffeomorphisms and Lagrangian submanifolds, Commun. Contemp. Math. 5 (2003) 803 MR2017719
51 J C Oxtoby, S M Ulam, Measure-preserving homeomorphisms and metrical transitivity, Ann. of Math. 42 (1941) 874 MR5803
52 A Patou, Arcs libres d’homéomorphismes en dimension 2, PhD thesis, Université Joseph Fourier, Grenoble (2006)
53 S Pelikan, E E Slaminka, A bound for the fixed point index of area-preserving homeomorphisms of two-manifolds, Ergodic Theory Dynam. Systems 7 (1987) 463 MR912377
54 L Polterovich, The geometry of the group of symplectic diffeomorphisms, Birkhäuser (2001) MR1826128
55 L Polterovich, D Rosen, K Samvelyan, J Zhang, Topological persistence in geometry and analysis, 74, Amer. Math. Soc. (2020) MR4249570
56 L Polterovich, E Shelukhin, Autonomous Hamiltonian flows, Hofer’s geometry and persistence modules, Selecta Math. 22 (2016) 227 MR3437837
57 L Polterovich, E Shelukhin, V Stojisavljević, Persistence modules with operators in Morse and Floer theory, Mosc. Math. J. 17 (2017) 757 MR3734662
58 P E Pushkar, Y V Chekanov, Combinatorics of fronts of Legendrian links, and Arnold’s 4–conjectures, Uspekhi Mat. Nauk 60 (2005) 99 MR2145660
59 B V Schmitt, L’espace des homéomorphismes du plan qui admettent un seul point fixe d’indice donné est connexe par arcs, Topology 18 (1979) 235 MR546793
60 S Seyfaddini, C0–limits of Hamiltonian paths and the Oh–Schwarz spectral invariants, Int. Math. Res. Not. 2013 (2013) 4920 MR3123670
61 S Seyfaddini, Spectral killers and Poisson bracket invariants, J. Mod. Dyn. 9 (2015) 51 MR3395260
62 E Shelukhin, Viterbo conjecture for Zoll symmetric spaces, preprint (2018) arXiv:1811.05552
63 J C Sikorav, Points fixes d’une application symplectique homologue à l’identité, J. Differential Geom. 22 (1985) 49 MR826424
64 C P Simon, A bound for the fixed-point index of an area-preserving map with applications to mechanics, Invent. Math. 26 (1974) 187 MR353372
65 E E Slaminka, Removing index 0 fixed points for area preserving maps of two-manifolds, Trans. Amer. Math. Soc. 340 (1993) 429 MR1145963
66 M Usher, The sharp energy-capacity inequality, Commun. Contemp. Math. 12 (2010) 457 MR2661273
67 M Usher, J Zhang, Persistent homology and Floer–Novikov theory, Geom. Topol. 20 (2016) 3333 MR3590354
68 C Viterbo, Symplectic topology as the geometry of generating functions, Math. Ann. 292 (1992) 685 MR1157321
69 C Viterbo, Functors and computations in Floer homology with applications, II, preprint (2018) arXiv:1805.01316
70 A Zomorodian, G Carlsson, Computing persistent homology, Discrete Comput. Geom. 33 (2005) 249 MR2121296